# SDR UALA2012022401119

- Difficulty date: February 24, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,715 hours, 14,178 cycles
- Engine: Pwa PW4060
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Burned
- Location: Potable Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLY LINE FOR POTABLE WATER BURNED AT STATION 790.  REPLACED THE B234 SUPPLY LINE AT STA 790.
